Numark Ibuprofen Tablets 400mg 84

  • Relieves pain, reduces inflammation and lowers temperature. 
  • Effective in the relief of muscular aches and pains, cold and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia. 
Our Price £5.99 RRP £8.50
Availability : In stock
You save £2.51
Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Ingredients:

Ibuprofen 400mg

Indication:

Rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, symptoms of colds and influenza.

Dosage:

Adults, the elderly and children over 12 years: The lowest effective dose should be used for the shortest possible duration necessary to relieve symptoms. The patient should consult a doctor if symptoms persist or worsen, or if the product is required for more than 10 days. One tablet to be taken up to three times a day, as required. Leave at least four hours between doses and do not take more than 3 tablets (1200mg) in any 24 hour period.

Caution:

Hypersensitivity to ibuprofen or any of the excipients in the product. Patients who have previously shown hypersensitivity reactions (e.g. asthma, rhinitis, angioedema or urticaria) in response to aspirin or other non-steroidal anti-inflammatory drugs. Active or history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding). History of gastrointestinal bleeding or perforation, related to previous NSAIDs therapy. Severe heart failure, renal failure or hepatic failure. Last trimester of pregnancy.

Chapter:

Pain Relief.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise. 

Write Your Own Review
You're reviewing:Numark Ibuprofen Tablets 400mg 84
Copyright © 2021 by Chemist Counter Direct